# SDR USAAD99149

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS IN THE FIRST CLASS SECTION OF THE PASSENGER CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES FOR THE EMERGENCY LIGHTS.  (M)
